32 results for common fixed point.

Parameters for your search query:
Keyword    common fixed point

Open AccessArticle
Export: RIS | BibTeX | EndNote
Iterative Method for Approximating a Common Fixed Point for Family of Multivalued Nonself Mappings in Uniformly Convex Hyperbolic Spaces
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 93-100. DOI: 10.12691/ajams-7-3-2
Pub. Date: April 10, 2019Views: 777Downloads: 543
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Fixed Point Theorems of Expanding Mappings in Complete G-metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 169-174. DOI: 10.12691/tjant-6-6-5
Pub. Date: December 20, 2018Views: 1325Downloads: 925
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Common Fixed Point Theorems for Two Pairs of Weak Compatible Mappings of Type (A) in Gb-metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(4), 135-140. DOI: 10.12691/ajams-6-4-3
Pub. Date: August 01, 2018Views: 2559Downloads: 1902
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems for Expansive Type Mappings in Multiplicative Metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 52-56. DOI: 10.12691/tjant-6-2-4
Pub. Date: May 22, 2018Views: 2776Downloads: 1956
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Dynamic Process for Generalized Multivalued F-contraction of Hardy Rogers Type in b-metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 43-48. DOI: 10.12691/tjant-6-2-2
Pub. Date: April 28, 2018Views: 2796Downloads: 1912
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Points for Four Self-Mappings in Dislocated Metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 6-8. DOI: 10.12691/ajams-6-1-2
Pub. Date: February 26, 2018Views: 3741Downloads: 2840
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalization of Common Fixed Point Theorems for Two Mappings
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 230-239. DOI: 10.12691/tjant-5-6-5
Pub. Date: December 23, 2017Views: 3934Downloads: 2746
Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidence Points and Common Fixed Points for Four Self-Mappings via Weakly Compatible Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 112-114. DOI: 10.12691/ajams-5-3-5
Pub. Date: September 07, 2017Views: 3737Downloads: 2541
Open AccessArticle
Export: RIS | BibTeX | EndNote
Weak Compatibility and Related Fixed Point Theorem for Six Maps in Multiplicative Metric Space
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 39-43. DOI: 10.12691/tjant-4-2-3
Pub. Date: July 13, 2016Views: 5321Downloads: 3708
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Common Fixed Point Result in Ordered Complete Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2016, 4(2), 43-45. DOI: 10.12691/ajams-4-2-3
Pub. Date: May 12, 2016Views: 4199Downloads: 2917
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals





Article Types